# SDR WX0A2025021932321

- Difficulty date: February 17, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N288NV
- Make and model: Airbus A320-214
- Aircraft serial: 4537
- Aircraft time: 43,418 hours, 27,980 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) LEAD FA REPORTED IN CRUISE DIRTY SOCK ODOR IN FWD GALLEY AREA. 2 TIMES FOR A FEW MINUTES EACH. DISSIPATED ON ITS OWN. 36000 FEET. / COMPLETED TC 21-000-002 OIL PHASE TASK CARD, NO DEFECTS NOTED.
